# SDR FDEA202511192190

- Difficulty date: November 19, 2025
- Submitted: November 20, 2025
- Operation: Air carrier
- Aircraft: N927FD
- Make and model: Boeing 757204
- Aircraft serial: 27220
- Aircraft time: 73,044 hours, 29,019 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

R1 DOOR SLIDE LIGHT INOPERATIVE.   RELAMPED R1 DOOR SLIDE LIGHT IAW AMM 33-51-06-2. OPS CHKD  SERVICEABLE.
